# SDR ASAA2018080875702

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 17,787 hours, 5,897 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL INTERMITTENTLY.  SYSTEM CLEARED ITSELF WITHOUT PILOT INTERVENTION.  ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 836. NO DEFECTS NOTED. OK FOR SERVICE.
